# SDR CA190429010

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 35,725 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Trans Rectifier
- Part number: 59131483
- Condition: Arced
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL AIRCRAFT EICAS MESSAGES  AC STBY BUS OFF, FL CTRL NO DISPATCH  AND ELECTRONIC CB`S EMRG FAN EBAY MID AND EMRG FAN EBAY FWD ARE POPPED OUT, WITH FWD EBAY FANS FAIL AND CENTER EBAY FANS FAIL EICAS MESSAGES.   RESOLUTION TRU #1 REPLACED AS PER AMM TASK 24-31-01 PB 401. CHECK SERVICEABLE. (TC# 20190429010)
